I know, I did mention it to him that it was making me sleep a lot, and he was like 'yeah, that's a good thing.' seems as I wasn't getting much sleep before hand.
I agree it's a good thing that I'm catching up on sleep but it's making me more anxious that I can't go a whole day awake.
I've been taking it for 7 days today. I thought it was supposed to make you more restless etc, from all the information i've been reading about it, but I can't seem to keep my eyes open!
Ty for the replys i'll book in with my Doctor as soon as I can.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.